Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. D Naghabushanam

General Physician, Hyderabad

Book Appointment
Call Doctor
Dr. D Naghabushanam General Physician, Hyderabad
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care....more
I believe in health care that is based on a personal commitment to meet patient needs with compassion and care.
More about Dr. D Naghabushanam
Dr. D Naghabushanam is one of the best General Physicians in Chikkadapally, Hyderabad. You can consult Dr. D Naghabushanam at Shreya Poly Clinic in Chikkadapally, Hyderabad. Book an appointment online with Dr. D Naghabushanam on Lybrate.com.

Lybrate.com has a nexus of the most experienced General Physicians in India. You will find General Physicians with more than 34 years of experience on Lybrate.com. Find the best General Physicians online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. D Naghabushanam

Shreya Poly Clinic

1-1-230/15/45, Near Sudha Priyadarshini Hotel, Chikkadpally, HyderabadHyderabad Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. D Naghabushanam

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am unmarried 26 years old, my marriage is after 5 month, I had make relation with my fiance, but I am failed every time, my sexual timing is 5 sec. Or less & every time my penis is always shrunk. Please heal me. I am tensed about my shrunk penis.

MBBS
General Physician, Jalgaon
I am unmarried 26 years old, my marriage is after 5 month, I had make relation with my fiance, but I am failed every ...
Please Don't worry Go for jogging daily DO yogasanas and pranayam daily Do meditation twice daily Do perineal exercises daily Take Cap stresscom by dabur 60 1 1 Musali pak by Patanjali 2 tsf twice a day Do massage of penis by Patanjali tejas oil avoiding masturbation Reconsult after 45 days.
1 person found this helpful
Submit FeedbackFeedback

I got rash on my cock under foreskin (like nappy rash) since yesterday. Could you please suggest me any ointment any for that. If the cock is wet the ichina is more. Thanks in advance.

MD, MBBS
Dermatologist, Chennai
I got rash on my cock under foreskin (like nappy rash) since yesterday. Could you please suggest me any ointment any ...
It's fungus infection. Fungal infection. Also called jock itch, when occurs in groin. Usually fungal infection is common in moist areas of body like skin folds. It's mostly circular or round in appearance. May be red or black in colour. Treatment depending on the type and severity. Avoid sharing clothes, towels and soap; sweating also increases it. As it has to be differentiated from eczema, bacterial and viral infection, doctor need to see to confirm the diagnosis. So, meet me in my clinic or do direct online consultation by sending photos for detailed information and medicine for treatment.
1 person found this helpful
Submit FeedbackFeedback

I am having depression n taking pills of it. But couldn't having proper sleep. I sleep only 3-4 hrs a day and then suddenly my sleep broke n Heart beat gets faster. What should I do tell me please.

MD - Psychiatry
Psychiatrist, Chennai
I am having depression n taking pills of it. But couldn't having proper sleep. I sleep only 3-4 hrs a day and then su...
It means, your antidepressants haven't been properly tailored for your as a person. Discuss these issues with your psychiatrist, and get the antidepressant dose or type revised to suit you, and for best functionality. Antidepressants vary on sedation quality, and different individuals also respond differently to them. But you need 7-9 hours, average 8 hours refreshing sleeper day. So discuss and get the prescription revised. All the best,
1 person found this helpful
Submit FeedbackFeedback

I have suffering from high fever. But I take some paracetamol medicines. But till fever is high.

MBBS
General Physician,
I have suffering from high fever. But I take some paracetamol medicines. But till fever is high.
do warm saline gargle regularly. have homemade freshly prepared lemon juice which is rich in vitamin C thereby increasing your body autoimmune system which prevents infection.

I asked you to send me a medicines name for blood sugar. Please help me. And have a very nice day.

DHMS (Hons.)
Homeopath, Patna
I asked you to send me a medicines name for blood sugar. Please help me. And have a very nice day.
Hello, I being a homoeopath can suggest some homoeopathic recourse" @.Syz. JimbQ-10 drops, thrice with little water. Maintain all sorts of anti. Diabitics. Tk, care.
1 person found this helpful
Submit FeedbackFeedback

Hello. I am 28 years old. Can I take health supplements like Vitamin e, c, d and Omega 3? Does it have any side effects?

B.Sc.(Hons), P.G.Dietetics
Dietitian/Nutritionist, Gurgaon
Hello. I am 28 years old. Can I take health supplements like Vitamin e, c, d and Omega 3? Does it have any side effects?
Hello lybrate-user, since you are just 28 years old, we suggest you to go for a healthy and balanced diet plan to get the complete nutrition. Include protein foods like paneer, soybeans, pulses, milk, eggs, sprouts, non-veg like chicken, fish, lean meat. Include 2-3 servings of fresh fruits & green vegetables. If you are deficient in any of the vitamins as you have mentioned, you can take some supplements after consultation with your doctor. Take supplements only for 1 or 2 months and not throughout the year.
1 person found this helpful
Submit FeedbackFeedback

I am 70 years. I have been advised to take one tablet of tamsulosin hydrochloride. 4mg daily. Is it quite safe to take it on long term basis? are there any side effects to be taken care of?

MBBS
General Physician, Delhi
Tamsulosin is a quiet safe drug. However, a few side effects are dizziness, flu-like symptoms, cough, fever, difficulty in urination etc. Keep a watch on it.
Submit FeedbackFeedback

I have been suffering from huge ear pain as I was travelled far wt is reason for it.

DORL, MBBS
ENT Specialist, Faridabad
I have been suffering from huge ear pain as I was travelled far wt is reason for it.
This is due to lack chewing movement while travelling for long distance or by air, you need to chew bubblegum while travelling, but for now, you goto ear consultant to get relieve the symptoms of ear.
Submit FeedbackFeedback

L am suffering from fever from two days. Please suggest me what should I do about it?

MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
L am suffering from fever from two days. Please suggest me what should I do about it?
Measure your temperature and tell me reading Avoid exertion Take tablet paracetamol 500 mg after food (If No Drug Allergy) as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days Take proper diet homemade food like moong dal dalia, chapati etc Get CBC checked and review with reports consult privately
Submit FeedbackFeedback

My friend had severe headache for the past few. Months and her family doc advised for CT scan which revealed that she has meningioma. We are waiting for the neurologist appointment which is there tomorrow and she is advised for a MRI. Meanwhile we are very anxious about this condition. Could any of you tell us how serious it is and what are the treatment options?

DM - Neurology, Fellowship in Stroke Neurology, MD - General Medicine, MBBS Bachelor of Medicine and Bachelor of Surgery
Neurologist, Kolkata
My friend had severe headache for the past few. Months and her family doc advised for CT scan which revealed that she...
Dear lybrate-user, First of all meningioma is one of the most benign (less harmful) tumours in the brain. It can present with headache, seizure etc. And have a definite standard management. Her headaches may be due to the meningioma (detail history would have helped us ), however it may be secondary to some unrelated reasons like a new onset vascular headache like migraine, tension type headache etc. Which have definite treatment. So please wait for the MRI to rule out other serious issues and attend your Neurologist. Wish you all the best!
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

91%
(135 ratings)

Dr. Ajay Kumar Pujala

FHM Fellowship In HIV Medicine, MD, MBBS
General Physician
Dr Ajay's Clinic, 
300 at clinic
Book Appointment